# SDR UALA2008111306183

- Difficulty date: October 19, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 47,050 hours, 6,881 cycles
- Engine: Pwa PW40903
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 80172424
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 1E AND 3F 1EA SEAT EEL LIGHTS INOP.  SECURED CONNECTOR ON SEAT 1, REPLACED LAMP ASSY ON SEAT 3, OPS CHECK.
